# SDR UPS04841955

- Difficulty date: February 22, 2004
- Submitted: March 12, 2004
- Operation: Air carrier
- Aircraft: N805UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46117
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing Root
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT HAS CORROSION (EXFOLIATION).   A/C FERRIED TO TCO DEFERRED (276424) AND TRANSFERRED TO NRC 469644 RMVD RH OVERWING EMERGENCY HATCH TO FOM. RMVD R/H OVERWING TO FUSELAGE FILLET PNL 292F TO FOM. RMVD CORRODED PAD FR R/H W/W IAW DC8-SRM 51-1 -20. RCVD NEW 2751738-2 FTG LOCATED & DRILLED IAW DC8 SRM 51-1-24. OK TO INSTALL. INSTALLED FTG, OK TO INSTALL PNL 292F IAW DC8-SRM-51-3- 0. OK TO INSTALL DOORWING EMERG HATCH. RMVD RH OVERWING EMERG HATCH  P NL 292F. RMVD CORODED PAD FR RT WW & REINSTALLED PAD & PNL.
